# SDR SIMA202003026006

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING-TO-FUSELAGE #2 LOWER ATTACHMENT ANGLE. HAS A 3/8" CRACK ON THE FWD END UP TO THE FIRST RIVET.-C/A-REMOVED AND REPLACED LH WING TO FUSELAGE #2 LOWER ATTACHMENT ANGLE IAW ETN-EM-53-142, AND SRM 51-40-02.
